# SDR CA050214007

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Wing
- Part time: 35,708 hours, 31,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPLICATION OF SB 382-53-61 RESULTED IN FINDING A 8-10 INCH CRACK, BEING LOCATED IN THE TARGET AREA ON THE RT SIDE IN THE RADIUS OF THE DRAG ANGLE BETWEEN STATION 477 AND 517.
